Cayley-type theorems for $g$-dimonoids

Authors

  • Marlen Yolchyan Yerevan State University
  • Yuri Movsisyan Yerevan State University

Keywords:

$g$-dimonoid, dimonoid, act of set, dialgebra, morphism of acts, $(l, r)$-morphism of semigroup

Abstract

In this paper we prove Cayley-type theorems for $g$-dimonoids using the left (right) acts of sets and concept of dialgebra.

Downloads

Published

2020-06-10

How to Cite

Yolchyan, M., & Movsisyan, Y. (2020). Cayley-type theorems for $g$-dimonoids. Armenian Journal of Mathematics, 12(3), 1-14. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/256